# SDR UIEA2017062901072

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,118 hours, 23,587 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R AFT FUEL PUMP MSG INFLIGHT C/W QRH, PERFORMED SYSTEM TEST & IAW AMM 28-22-820. NO FAULTS NOTED OK FOR SERVICES.
